Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Jul 26, 2021, 12:16 PM CDT for Marshall County, Tennessee. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2021, 12:16 PM CDT (17:16 UTC)
- Expired
- Jul 26, 2021, 1:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Nashville, TN
County Marshall County, TN
The radar
The Northeast Alabama radar (KHTX), 98 km from the middle of the area, began a volume at 17:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.3 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1186 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 939 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
859 WWUS84 KOHX 261716 SPSOHX Special Weather Statement National Weather Service Nashville TN 1216 PM CDT Mon Jul 26 2021 TNZ060-061-095-261800- Maury TN-Giles TN-Marshall TN- 1216 PM CDT Mon Jul 26 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MARSHALL... SOUTHEASTERN MAURY AND NORTHEASTERN GILES COUNTIES UNTIL 100 PM CDT... At 1215 PM CDT, Doppler radar was tracking a strong thunderstorm 11 miles west of Lewisburg, moving southeast at 10 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Lewisburg, Cornersville, Lynnville and Culleoka. This includes Interstate 65 between mile markers 23 and 36. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3548 8710 3554 8694 3538 8671 3524 8706 TIME...MOT...LOC 1715Z 330DEG 7KT 3543 8699 $$ Whitehead
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jul 26, 12:02 PM CDT, 14 minutes earlier.
Area forecast discussion, Jul 26, 12:02 PM CDT, 14 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1202 PM CDT Mon Jul 26 2021 .UPDATE... FOR 18Z AVIATION DISCUSSION. && .DISCUSSION... Removed early this morning wording from zone forecast product. Tweaked hourly temperature, dewpoint, and wind speed/direction grids and blended them with associated hourly mid to late morning grid values. Remainder of forecast continues to be on track. && .AVIATION... 18Z TAF DISCUSSION. Scattered storms could impact BNA/MQY/CSV this afternoon before decreasing in coverage this evening. Fog could develop and impact the terminals near dawn which could decrease vis to MVFR at BNA/CKV/MQY while CSV could drop to IFR/LIFR. Winds will gradually shift to the north this evening, but should stay around 5 kts or less. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......JB Wright AVIATION........Reagan
Hazardous weather outlook, Jul 26, 5:02 AM CDT, 7 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 502 AM CDT Mon Jul 26 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-271000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 502 AM CDT Mon Jul 26 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. A few of the stronger thunderstorms this afternoon could bring heavy downpours resulting in minor localized flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... No hazardous weather is expected at this time. JB Wright
In the hours before
Special weather statement, Jul 26, 12:16 PM CDT, 0 minutes before
Special Weather Statement National Weather Service Nashville TN 1216 PM CDT Mon Jul 26 2021 TNZ060-061-095-261800- Maury TN-Giles TN-Marshall TN- 1216 PM CDT Mon Jul 26 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MARSHALL... SOUTHEASTERN MAURY AND NORTHEASTERN GILES COUNTIES UNTIL 100 PM CDT... At 1215 PM CDT, Doppler radar was tracking a strong thunderstorm 11 miles west of Lewisburg, moving southeast at 10 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Lewisburg, Cornersville, Lynnville and Culleoka. This includes Interstate 65 between mile markers 23 and 36. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3548 8710 3554 8694 3538 8671 3524 8706 TIME...MOT...LOC 1715Z 330DEG 7KT 3543 8699 Whitehead
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 10:57 AM CDT | Areal Flood Advisory | OHX | Davidson, Rutherford, Williamson | 2 hr |
| Jul 26, 12:34 PM CDT | Areal Flood Advisory | OHX | Lawrence, Wayne | 116 min |
| Jul 26, 1:20 PM CDT | Special Weather Statement | OHX | Bedford | 25 min |
| Jul 26, 3:38 PM CDT | Special Weather Statement | OHX | Smith | 52 min |
| Jul 26, 4:26 PM CDT | Special Weather Statement | OHX | Cumberland | 34 min |
| Jul 26, 4:55 PM CDT | Areal Flood Advisory | OHX | Cumberland | 2 hr |
| Jul 26, 5:11 PM CDT | Special Weather Statement | OHX | Cumberland | 34 min |
| Jul 26, 5:48 PM CDT | Special Weather Statement | OHX | Williamson | 42 min |
| Jul 26, 5:55 PM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Williamson | 16 min |
| Jul 26, 6:20 PM CDT | Special Weather Statement | OHX | Coffee | 40 min |
| Jul 26, 6:29 PM CDT | Severe Thunderstorm Warning | OHX | Coffee | 31 min |
| Jul 26, 6:33 PM CDT | Special Weather Statement | OHX | Van Buren | 27 min |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.